# SDR AALA201912059020

- Difficulty date: November 23, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 21,556 hours, 8,805 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NO. 2 FUEL FILTER BYPASS ILLUMINATED DURING TAKEOFF ROLL. LOW SPEED ABORT 10 KTS. MAINTENANCE REMOVED & REPLACED #2 ENGINE LOW FUEL PRESSURE SWITCH IAW AMM 73-34-01 OK FOR SERVICE.
